My son started having a burning, tearing feeling on his left side...the dr said she didn't know what it was, but it was on his 8th and 9th rib and sent us for xrays. They came back clear and they gave him 800 mg of mortin for the pain. His stomach stomach hurts a little close to the rib area or right below it. What could be causing this ?Thanks
I don't want to impute any motives, but at the same age, when I had a stomach ache that was so bad that my mother took me to the doctor, the problem was that I really didn't want to be in school that week, and I recall having to be pretty creative in my responses to the doctor to make it sound realistic. And what I described it as, was a burning in my stomach. I didn't have a good relationship with my teacher in that grade, and she had piled on the homework, and I was having trouble. Like I said, this might not have anything to do with your son, but you might gently ask him how things are going.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.